bannednutritionnapsgear eudomestic

Eye problem with Gw 510516

WanZlfdhl

New member
Member
Hi just want to know, do anyone have vision problem from gw 501516? My eye have a hard time adjusting in a bright places.
 
C

cbbram00

Guest
I think you have S4 bro. Where did you get this "GW"? Sounds like a mix up.
 

RickRock

Community Leader
VIP Moderator
Hi just want to know, do anyone have vision problem from gw 501516? My eye have a hard time adjusting in a bright places.
GW doesn't cause vision issues in any way,shape, or form. Only sarm with vision sides is S4. Where is your GW from? It's not legit if you're having vision problems
 
C

cbbram00

Guest
Yes, stop that at once. If you're having those problems it's hard telling what you have, but it's not GW
I agree. I'd stop it. I could be S4 but it could be something else entirely. Stopping would be the most logical thing to do at this point.
 

DylanGemelli

Founding Member
Super Moderator
LOL come on bro... androgen pharma? that is NOT gw , not even close... if they cant even decipher the difference between s4 and gw, who knows wtf they are putting in there... get rid of that shit immediately and dont get anything from there again
 
Top